Continuum limits of pattern formation in hexagonal-cell monolayers

O'Dea, R.D. and King, J.R., 2012. Continuum limits of pattern formation in hexagonal-cell monolayers. Journal of Mathematical Biology, 64 (3), pp. 579-610.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Mathematical Biology
Creators: O'Dea, R.D. and King, J.R.
Publisher: Springer
Place of Publication: Berlin/Heidelberg
Date: 2012
Volume: 64
Number: 3
Identifiers:
NumberType
10.1007/s00285-011-0427-3DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:27
Last Modified: 23 Aug 2016 09:10
URI: http://irep.ntu.ac.uk/id/eprint/13185

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year